# SDR SIMA201908121005

- Difficulty date: August 11, 2019
- Submitted: August 12, 2019
- Operation: Air carrier
- Aircraft: N607AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145064
- Aircraft time: 47,632 hours, 39,724 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4611028900
- Part serial: 1859
- Condition: Inoperative
- Location: Nr 2 Recirc
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

OIL SMELL IN THE COCKPIT,  INSPECTED NR 1 & 2  PACK RECIRCULATION SYSTEMS AND FOUND NR 2 RECIRCULATING FAN INOPERATIVE, REMOVED AND REPLACED THE NR 2 RECIRCULATION FAN IAW AMM 21-24-01, OPS CHECKED GOOD, NO SMELL.  INSPECTED NR 1 & 2 PACKS FOR LEAKS AND SYSTEM OPERATION AND FOUND WORKING PROPERLY IAW AMM 21-20-00,  INSPECTED NR 1 & 2  PACK RECIRCULATION DUCTS AND FOUND NR 1 RECIRCULATION FAN MUFFLER BROKEN, REPLACED THE MUFFLER DUCT IAW AMM 21-24-02 AND SECURED THE NR 2 RECIRCULATION FAN MUFFLER DUCT IAW AMM 21-21-02.
